# SDR SWIA200820270

- Difficulty date: October 27, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N953SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7813
- Aircraft time: 13,809 hours, 12,070 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN BY MAIN CABIN DOOR BURNED OUT (FLT 6589).  RELAMPED EMERGENCY LIGHT.
